# SDR SWAA2012120310090

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 21,854 hours, 12,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE FELL OUT OF CONTAINER.  RE-INSTALLED SLIDE IAW SWMT 325-61-06.
